American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jesús Guillera and Mathew Rogers. Mahler measure and the WZ algorithm. Proc. Amer. Math. Soc. 143 (2015) 2873-2886.
Abstract, references, and article information   
View Article: PDF

[2] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[3] Alin Bostan and Manuel Kauers; \\with an appendix by Mark van Hoeij. The complete generating function for Gessel walks is algebraic. Proc. Amer. Math. Soc. 138 (2010) 3063-3078. MR 2653931.
Abstract, references, and article information   
View Article: PDF

[4] William Y. C. Chen and Cindy C. Y. Gu. The reverse ultra log-concavity of the Boros-Moll polynomials. Proc. Amer. Math. Soc. 137 (2009) 3991-3998. MR 2538559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tanguy Rivoal. Rational approximations for values of derivatives of the Gamma function. Trans. Amer. Math. Soc. 361 (2009) 6115-6149. MR 2529926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Manuel Kauers and Peter Paule. A Computer Proof of Moll's Log-Concavity Conjecture. Proc. Amer. Math. Soc. 135 (2007) 3847-3856. MR 2341935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1